MathSciNet Relay Station
MathSciNet bibliographic data
MR1823340 15A18 (15A51 15A52 39A10 40A20 60J10)
Daubechies, Ingrid; Lagarias, Jeffrey C. Corrigendum/addendum to: "Sets of matrices all infinite products of which converge'' [Linear Algebra Appl. 161 (1992), 227–263; MR1142737]. Linear Algebra Appl. 327 (2001), no. 1-3, 69–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement